2017
Том 69
№ 9

All Issues

Volume 24, № 5, 1972

Article (Ukrainian)

The (C?)-property of abel summability of double series and theorems of tauberian type

Burlyai M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 579–592

Article (Ukrainian)

On measures in a Hilbert space which are equivalent relative to groups of linear transformations

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 593–600

Article (Ukrainian)

On limiting values of an integral of Cauchy type for functions of zygmund classes

Dzyadyk V. K., Shevchuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 601–617

Article (Ukrainian)

Infinite groups with specified properties of subgroups

Charin V. S., Kargapolov M. I., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 618–633

Article (Ukrainian)

Method of constructing Lyapunov's function for weakly nonautonomous linear systems of differential equations

Bogatyrev B. M., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 634–641

Article (Ukrainian)

The application of the method of polynomial operators to the approximation of solutions of differential equations of a special type

Spasokukotskaya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 642–652

Article (Ukrainian)

On a problem of A. N. Kolmogorov for functions of two variables

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 653–665

Article (Ukrainian)

The inverse scattering problem for a system of Dirac equations of the whole line

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 666–674

Article (Ukrainian)

Existence of quasiper iodic solutions of systems of second order differential equations

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 675–682

Article (Ukrainian)

On the solution of a class of deviation problems

Beiko I. V., Shportyuk Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 683–687

Article (Ukrainian)

On a boundary-value problem for a system of elliptic differential equations

Gordinsky L. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 687–692

Article (Ukrainian)

On a class of contracting operators related to the divisibility of analytic functions

Faivyshevskii V. M., Korenblyum B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 692–695

Article (Ukrainian)

On a bound for spline approximations

Loginov A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 695–699

Article (Ukrainian)

Some special functions and functional correspondences

Makhishvari M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 700–705

Article (Ukrainian)

On a question about the structure of the spectrum of the Schroedinger operator

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 705–710

Article (Ukrainian)

Some extremal problems on classes of summable functions

Khomutenko L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 710–714